Large amount of watery discharge

by Shelly
(Dallas, Tx)

I am 42 years old. I am definately having the perimenapause symptoms. I started using progesterone cream several years ago.

This week I have noticed a large amount of watery discharge coming out. I have to wear a pad. It is so much that if I do not wear a pad it looks like I pee'd on myself. It is time for my cycle to start but there is no blood. It is just the watery stuff. I have read online that many women do have this problem but as usual, their doctor has no idea why.

Do you think this is from an imbalance in progesterone? There is no itching, burning or odor. It is like clear water but tinged with a little blood. I use progesterone cream every day. I do not think I am taking enough though and I switched brands. I take about 70 mg a day. What are your thoughts and should I take it every day? I noticed you said women perimenapausal could use it every day. If I do not take it every day I feel like crap!!!

Comments for Large amount of watery discharge

Click here to add your own comments

Oct 19, 2011
Large amount of watery discharge
by: Wray

Hi Shelly There is a dearth of info on the web on excessive watery discharge. Much of the info describes an infection, but it's obvious you don't have one. One cause can be the injectable contraceptive, see here. I take it you're not using this form of contraceptive? There are a number of home remedies you could try too, see here. I have no idea if progesterone will help but it's certainly worth increasing the amount you're using to see if it does. I recommend 100-200mg/day, so believe the 70mg you're currently using is not sufficient. It's evident the progesterone is helping in other ways, as you say you feel like crap if not using it. And by all means use it daily, it's far better to get rid of symptoms, than suffer needlessly. I did this during Peri-menopause and never looked back. It can disrupt the cycle, but to my mind worth the benefits. If you do increase please read our page on Oestrogen Dominance first, as this can occur. Take care Wray

Jul 23, 2013
PROGESTERONE CREAM IN MENAPAUSE
by: Anonymous

I take progesterone cream as well! I am sixty three and of late I have one watery discharge a day, usually at noon or so. It is very unexpected and if I don't wear a pad, it runs down my leg. It is clear with a red tinge. Watery. I winder if I should continue with the progesterone? I ahve no other symtoms.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.



Search over 6,000 pages on this site...

Do you have a progesterone deficiency?

This free questionnaire will tell you in 10 minutes

Just enter your email address and click the button...

Why do I ask for your email address? Simply so I can stay in touch. Your details will not be revealed to anyone


Do you have a question or concern?

See what's being discussed, ask for help, give your thoughts or experiences, or just browse...

See the FAQ pages...


Natural Progesterone Cream

Discover the facts...


Health care practitioners and therapists

Here's an
Associate Program
that may be a good fit for your practice


Your language

Translate this website into your language


Is this the future of medicine?

Watch this important video